# SDR DHL2001745005

- Difficulty date: May 22, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT MAINTAIN LOCALIZER ON APPROACH BELOW 2000 FT ABOVE AIRPORT.  PERFORMED OPS CHECK OF A/P NAV/LOC.  CHECKS GOOD WITH COMPANY EQUIPMENT.
